RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2002, Number 3, Pages 51–59 (Mi ivm991)  

This article is cited in 15 scientific papers (total in 15 papers)

A new class of divisors of semigroups of isotone mappings of finite chains

V. U. Fernandesh

Universidade Nova de Lisboa

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2002, 46:3, 47–55

Bibliographic databases:
UDC: 512.532
Received: 10.07.2000

Citation: V. U. Fernandesh, “A new class of divisors of semigroups of isotone mappings of finite chains”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, no. 3, 51–59; Russian Math. (Iz. VUZ), 46:3 (2002), 47–55

Citation in format AMSBIB
\Bibitem{Fer02}
\by V.~U.~Fernandesh
\paper A~new class of divisors of semigroups of isotone mappings of finite chains
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2002
\issue 3
\pages 51--59
\mathnet{http://mi.mathnet.ru/ivm991}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1945169}
\zmath{https://zbmath.org/?q=an:1027.20043}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2002
\vol 46
\issue 3
\pages 47--55


Linking options:
  • http://mi.mathnet.ru/eng/ivm991
  • http://mi.mathnet.ru/eng/ivm/y2002/i3/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Delgado M., Fernandes V.H., “Abelian kernels, solvable monoids and the abelian kernel length of a finite monoid”, Semigroups and Languages, 2004, 68–85  crossref  mathscinet  zmath  isi
    2. Fernandes V.H., Gomes G.M.S., Jesus M.M., “Congruences on monoids of order-preserving or order-reversing transformations on a finite chain”, Glasgow Mathematical Journal, 47:2 (2005), 413–424  crossref  mathscinet  zmath  isi  elib
    3. Fernandes V.H., Gomes G.M.S., Jesus M.M., “Presentations for some monoids of partial transformations on a finite chain”, Communications in Algebra, 33:2 (2005), 587–604  crossref  mathscinet  zmath  isi
    4. Llamas J.S., “How a tutor can become an effective teacher”, Atencion Primaria, 39:3 (2007), 151–155  crossref  isi
    5. Fernandes V.H., “On divisors of pseudovarieties generated by some classes of full transformation semigroups”, Algebra Colloquium, 15:4 (2008), 581–588  crossref  mathscinet  zmath  isi  elib
    6. Fernandes V.H., “Normally ordered semigroups”, Glasgow Mathematical Journal, 50:2 (2008), 325–333  crossref  mathscinet  zmath  isi  elib
    7. Turabian Fernandez J.L., Perez Franco B., “Map towards adventure”, Atencion Primaria, 40:4 (2008), 213–214  crossref  isi
    8. Fernandes V.H., Gomes G.M.S., Jesus M.M., “Congruences on monoids of transformations preserving the orientation on a finite chain”, Journal of Algebra, 321:3 (2009), 743–757  crossref  mathscinet  zmath  isi
    9. Fernandes V.H., Volkov M.V., “On divisors of semigroups of order-preserving mappings of a finite chain”, Semigroup Forum, 81:3 (2010), 551–554  crossref  mathscinet  zmath  isi  elib
    10. Fernandes V.H., Quinteiro T.M., “On the Monoids of Transformations That Preserve the Order and a Uniform Partition”, Comm Algebra, 39:8 (2011), 2798–2815  crossref  mathscinet  zmath  isi  elib
    11. Fernandes V.H., Quinteiro T.M., “The Cardinal of Various Monoids of Transformations That Preserve a Uniform Partition”, Bull. Malays. Math. Sci. Soc., 35:4 (2012), 885–896  mathscinet  zmath  isi
    12. Fernandes V.H., Honyam P., Quinteiro T.M., Singha B., “on Semigroups of Endomorphisms of a Chain With Restricted Range”, Semigr. Forum, 89:1 (2014), 77–104  crossref  mathscinet  zmath  isi  elib
    13. Fernandes V.H., Quinteiro T.M., “Presentations For Monoids of Finite Partial Isometries”, Semigr. Forum, 93:1 (2016), 97–110  crossref  isi
    14. Fernandes V.H., Santos P.G., “Endomorphisms of Semigroups of Order-Preserving Partial Transformations”, Semigr. Forum, 99:2 (2019), 333–344  crossref  isi
    15. Fernandes V.H., Koppitz J., Musunthia T., “the Rank of the Semigroup of All Order-Preserving Transformations on a Finite Fence”, Bull. Malays. Math. Sci. Soc., 42:5 (2019), 2191–2211  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:135
    Full text:35
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020